# SDR HNAA2017102700360

- Difficulty date: October 26, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 54,128 hours, 65,169 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 90 PERCENT TORQUE. AUTOFEATHER WOULD NOT ARM.  GROUND RAN ACFT, SYSTEM ARMED WITH NR 1 ENGINE AT 74 PERCENT AND NR 2 ENGINE AT 70 PERCENT. OPS CHECKED GOOD IAW  RUNUP MANUAL.
